# SDR QXEA0002489

- Difficulty date: September 5, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N829PH
- Make and model: Dhav DHC8102
- Aircraft serial: 304
- Aircraft time: 22,485 hours, 31,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 10005511
- Part serial: 49423
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 114,168 hours, 119,727 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA- FLIGHT COMPARTMENT EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED FLIGHT COMPARTMENT EMERGENCY LIGHT AS REQUIRED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
